Difference between revisions of "Na1999"

From DispersiveWiki
 
 
(One intermediate revision by the same user not shown)
Line 1: Line 1:
K. Nakanishi, ''Local well-posedness and Illposedness in the critical Besov spaces for semilinear wave equations with quadratic forms'', Funk. Ekvac. '''42''' (1999), 261-279.
+
{{Article
 
+
| author = K. Nakanishi
[http://www.ams.org/mathscinet-getitem?mr=id MathSciNet] [[Category:Bibliography]]
+
| title = Local wellposedness and illposedness in the critical Besov spaces for semilinear wave equations with quadratic forms
 +
| journal = Funk. Ekvac
 +
| jvol = 42
 +
| jpage = 261-279
 +
| year = 1999
 +
| arxivid =
 +
| mathsciid = MR1718767
 +
}}

Latest revision as of 17:48, 10 June 2009

K. Nakanishi. Local wellposedness and illposedness in the critical Besov spaces for semilinear wave equations with quadratic forms. Funk. Ekvac, 42 (1999), 261-279. MathSciNet, arXiv.